Change search
ReferencesLink to record
Permanent link

Direct link
Parabolic obstacle problems applied to finance
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-1316-7913
Department of Mathematics, Purdue University.
2007 (English)In: Contemporary Mathematics, ISSN 0271-4132, Vol. 439, 117-133 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2007. Vol. 439, 117-133 p.
National Category
URN: urn:nbn:se:kth:diva-82032OAI: diva2:497849
QC 20120522Available from: 2012-02-11 Created: 2012-02-11 Last updated: 2012-05-22Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
Mathematics (Div.)
In the same journal
Contemporary Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link